MAUDE Adverse Event Report: STRYKER SPINE-FRANCE MANTIS LONG CONSTRUCT 110 DEG ROD INSERTER METAL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE MANTIS LONG CONSTRUCT 110 DEG ROD INSERTER METAL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48480111
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; tip of rod inserter came loose during rod insertion.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.No relevant manufacturing issues were found upon manufacturing history review.Upon dhr review, instrument was found to be almost 5 years old.Per email correspondence with the sales rep, the instrument has been used hundreds of times.The possible root cause of this event is normal wear and tear of the instruments.
 
Event or Problem Description
It was reported that's tip of rod inserter came loose during rod insertion.

Brand Name
MANTIS LONG CONSTRUCT 110 DEG ROD INSERTER METAL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5740188
Report Number0009617544-2016-00243
Device Sequence Number10763917
Product Code LXH
UDI-Device Identifier07613327270815
UDI-Public(01)07613327270815
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48480111
Device Lot Number119235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/21/2016
Supplement Report FDA Received Date11/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1